3 doctors weighed in:

When I use xlatan eye drops, it burns my eyes when the drops go in. Is that normal?

3 doctors weighed in
Dr. David Sanford
Ophthalmology
2 doctors agree

In brief: Xalatan (latanoprost) eye pain

Yes. Xalatan (latanoprost) is a prostaglandin analog.
..In other words the substance we try to eliminate when we take ibuprofen. However, of that class of medicine, it typically stings the least. Try refrigerating. Otherwise, it gets better with time.

In brief: Xalatan (latanoprost) eye pain

Yes. Xalatan (latanoprost) is a prostaglandin analog.
..In other words the substance we try to eliminate when we take ibuprofen. However, of that class of medicine, it typically stings the least. Try refrigerating. Otherwise, it gets better with time.
Dr. David Sanford
Dr. David Sanford
Thank
2 comments
Dr. Ralph Morgan Lewis
Most commonly reported side effect of ANY eye drop was stinging when instilled.
Dr. Ralph Morgan Lewis
The most commonly reported side effect of ANY eye drop was stinging.
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors